I understand your concern.
Are you on a blood thinner daily?
The large bruising is caused by the extravasation of blood from a blood vessel.
The can be a bleeding vein or multiple capillaries.
The pressure sensation in the face, ear and headache can be due to the sinus inflammation commonly.
That can also contribute to the bruising.
Another possibility can be vasculitis.
Vasculitis refers to the blood vessel inflammation small and medium blood vessels --an autoimmune condition.
That can present as painful purpura or bruise like patches.
However blood thinner related bleeding is most common and benign as well.
This warrants a clinical evaluation by your doctor by Monday.
Usually the area will improve over time without any further bleeding.
Icepack can be applied to stop the spread.
Avoid any NSAIDs like ibuprofen or naproxen.
The next possibility can be a bleeding disorder like clotting factor deficiency, Von Willebrand disease, or vitamin k deficiency commonly found in green leafies.
However this is unlikely given the fact you had pulmonary embolism.
So excess clotting is a problem for you which does not cause bruising.
It was my pleasure to help you today.
If I have answered all your questions, Please rate myresponse Excellent (click on the 5th star).
Please bookmark my profile for asking further questions!
This is the link to my profile: